MathSciNet Relay Station
MathSciNet bibliographic data
MR290377 (44 #7561) 57.05
Duvall, P. F., Jr.; Husch, L. S. Taming irregular sets of homeomorphisms. Bull. Amer. Math. Soc. 78 1972 77–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement